22 Mar 2012
I think certain antibiotics can and do cause yeast, I think this is especially noted for Diabetics and happens in areas where there is heat (parts of the body) like the groin and other areas, I think also I was told that if an antibiotic is given over an extended period of time individuals can develop yeast infections, some antibiotics are more pron I think than others, there are over the counter medications that can be used to treat such and also if this is a problem talking with the prescribing doctor is a good idea. I have to be on recurrent antibiotics due to a blood problem that does not allow my body to ward off infections so yeast is problematic I have had to use both over the counter and then there are prescription antifungal medications to treat these, my Mom was especially susepticable to Urinary tract infections and this was one of the drugs that was commonly used she as I recall did not develop lots of problems with yeast but every body is different.
I wish you only the very best, if this is a problem mentioning it to your doctor or even your pharmacist they may be able to help you by giving you also some other advice as well Caringsonbj (Billy)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have had some problems with UTI's through my teen years. I got my first one around the age of 13, and then not again until I turned 16 when I ...
3 answers • 30 Jan 2010
K so at first it started out as an icthy burning sesntion then it got wrose then it was persure on my lower adomen then burning when i pee. So i went ...
4 answers • 5 Sep 2013
I get UTI's which only last a day or two; usually they occur 2 days post-intercourse. Home test strips are positive but lab tests come back ...
2 answers • 18 Nov 2013
My health teacher asked us this question today and asked the girls to come up with 4 possible answers. I thought a urinary tract infection (UTI) or ...
4 answers • 6 Jan 2014
It's usually right after or sometime during my Uti I end up with a yeast infection. I wipe correctly, bathe daily and drink plenty.
1 answer • 18 Jun 2014